# SDR SIMA201136101

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 22,997 hours, 20,295 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Condition: Defective
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN FLIGHT GOT A SPOILER FAIL ON EICAS WITH SPOILER OPN INDICATION DECLARED EMERGENCY UPON ARRIVAL TO XNA AND LANDED WITHOUT INCIDENT.  REPLACED PROX SENSOR AND CONNECTOR P1166 ON LEFT OUTBOARD SPOILER IAW EMB-135 AMM 27-63-04 AND SWPM 20-50-01.  OPS TEST OF SPOILER SYSTEM GOOD IAW AMM 27-63-01.
